Jump to content

So weird....but then again all of this is just weird !!


Recommended Posts

Ok...I am just sitting at 6mg since my reinstate...  So some days I feel I need my valium....at a certain time...say... 1;00....  I feel all weird in my head and my eye goes bad blurry...cant think etc,    Then there are days like 2day...  Its allready 6 pm and I am just now feeling those sx come on... been fine all day.  I havent taken any valium as of yet...  fixing to take some.....  Then yesterday I tried to just take more at once like Dr says...cause I always take little smidgens here and there...  usually in 1/2 mg doses...  so I took 1mg....and uhhhhhhh  :idiot:    I dont get it.....there is NO consistency to this....    :pokey:    So....  any one else have this ??  ::)    Or do u just dose at same time ??  When I did my last taper I got at 5mg and dosed at pm only.... just b/c a mod said I should......  8) 
Link to comment
Share on other sites

I have taken my dose always in the evening (8pm)...I only split it to crossover to Diazepam, but once fully on it, I switched it all back to the late evening. 

 

All the best,

Schatje

Link to comment
Share on other sites

Hi Meljo, when I was on benzos and tapering I dosed multiple times a day. I did do a consistent amount so I did not confuse my body with going up and down in dosages. As I got lower in dosage I started dropping doses until I just dosed at night and then gradually reduced that dose before jumping off. Honestly I never felt well on benzos. Do you think you may have tolerance w/d symptoms? I really didn't start feeling better until I was many months off of benzos. Hang in there and hope you feel better soon.
Link to comment
Share on other sites

Thanks....  I am not sure whats happening.....  Maybe b/c i walked....  it was helping me fel better..  :thumbsup:
Link to comment
Share on other sites

Hi Meljo,

 

I'm sorry you're not feeling well. :(

 

My own personal experience with Valium is that it seemed to work best if I took it once a day, usually around 5 or 6 pm.

 

For some reason, dividing up the dose once I was down to 8 mgs seemed to make me feel worse.  That's only my experience, though.

 

I hope you can find what works best for you and that you start to feel better soon. :)

Link to comment
Share on other sites

The only reason i was day dosing was b/c of all the sx...  the bad head issues and rt eye blurriness....and so I could drive better if need be...  I honestly never had sleep issues..  only when I got down to real low doses....and just short term... 

 

Link to comment
Share on other sites

Also it would help if I wanted to work out.....  otherwise my heart would pound so easy and I get all tired bad sooo easily...  scary actually
Link to comment
Share on other sites

[d0...]

I just changed my doses in valium..

 

As I gather as long as you get the same dosage around the same time, you're fine..

 

It's half-life is so long, some take it all in one dose.

 

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...